Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 69, NWS Miami, FL

June 12, 2007Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 5:15 PM EDT for Collier County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 5:15 PM EDT (21:15 UTC)
Expired
Jun 12, 2007, 6:15 PM EDT
In force
60 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Collier County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 122114
SVRMFL
FLC021-122215-
/O.NEW.KMFL.SV.W.0069.070612T2115Z-070612T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 615 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 10 MILES NORTH OF MONROE
  STATION...AND MOVING SOUTH AT 20 MPH.

* THE STORM WILL AFFECT...
  BIG CYPRESS NATIONAL PRESERVE
  MONROE STATION

LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
      2583 8094 2583 8117 2589 8120 2601 8120
      2607 8124

$$

70/DD
3 follow-up statements
000
WWUS52 KMFL 122119
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT TUE JUN 12 2007

FLC021-122215-
/O.CON.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
519 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COLLIER COUNTY...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 9 MILES NORTH
OF MONROE STATION...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OASIS
RANGER STATION

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
      2583 8094 2583 8117 2589 8120 2601 8120
      2607 8124

$$

70/DD
000
WWUS52 KMFL 122138
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT TUE JUN 12 2007

FLC021-122215-
/O.CON.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
538 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN COLLIER COUNTY...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 TO 70 MPH.  THIS STORM WAS 
LOCATED NEAR BIG CYPRESS NATIONAL PRESERVE...OR ABOUT 6 MILES 
NORTHEAST OF MONROE STATION...MOVING SOUTH AT 20 MPH. THIS STORM 
WILL BE CROSSING U.S. 41 JUST WEST OF MONROE STATION BY 545 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OASIS 
RANGER STATION.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
      2583 8094 2583 8117 2589 8120 2594 8119
      2603 8122

$$

70/DD
000
WWUS52 KMFL 122215
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT TUE JUN 12 2007

FLC021-122223-
/O.EXP.KMFL.SV.W.0069.000000T0000Z-070612T2215Z/
COLLIER FL-
615 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY
EXPIRES AT 615 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
MOVED SOUTH OUT OF THE WARNING AREA AND INTO MAINLAND MONROE COUNTY. 
THUS...THE THUNDERSTORM WARNING FOR COLLIER COUNTY HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 2607 8114 2610 8107 2607 8104 2601 8104
      2583 8094 2583 8117 2589 8120 2594 8119
      2603 8122

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 12, 2:10 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT TUE JUN 12 2007

.SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES
TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY
SLIDES SOUTH AS WELL.

&&

.DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME
MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE
EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS
CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE
LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS
THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND
CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH
INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE
TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE
INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF
THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND
THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE
SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES
THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY
ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE
GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH
SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES
ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH
FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT
BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND
OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT
THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE
CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER
2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED
THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST
PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA.

&&

.AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST
19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND
REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON
HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE
OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY
LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY
STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT
TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD
LATE AFTERNOON  AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN
BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN
FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED.

&&

.MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS
CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO
REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR
LESS THROUGH THE PERIOD

&&

.FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE
CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  86  74  85 / 30 50 30 20
FORT LAUDERDALE  74  86  73  84 / 30 40 20 20
MIAMI            74  88  74  87 / 30 40 20 20
NAPLES           74  88  71  88 / 20 30 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...04/AT
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
538 AM EDT TUE JUN 12 2007

FLZ063-066>075-168-172>174-122130-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
538 AM EDT TUE JUN 12 2007

...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT
TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE
WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE
THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR
AREA, SEEK SHELTER IMMEDIATELY.

WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS
ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES.

HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT
LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN
STRONGER STORMS.

TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY
DEVELOP WITH ANY THUNDERSTORM TODAY.

WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH
CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE
CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND
BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN
WEAK SHOWERS, AND WITH LITTLE OR NO WARNING.

FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY.
THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY
AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF
THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE
FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY
THROUGH MONDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND
HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Jun 12, 3:17 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT TUE JUN 12 2007

FLZ071>074-172-173-122030-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
317 PM EDT TUE JUN 12 2007

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 19
MILES WEST OF SUNRISE TO 11 MILES WEST OF DAVIE 22 MILES SOUTHWEST
OF MIRAMAR...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT
THE METRO AREAS OF BROWARD AND NORTH MIAMI-DADE COUNTIES THROUGH 430
PM.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

GARCIA
Special weather statement, Jun 12, 3:57 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT TUE JUN 12 2007

FLZ067-068-122100-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
357 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM AFFECTING NORTH CENTRAL AND CENTRAL PALM
BEACH COUNTY THROUGH 5 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...MOVING
SOUTHEAST AT 20 MPH. THIS STORM WILL AFFECT THE LION COUNTY SAFARI
AND THE URAL AREAS OF CENTRAL PALM BEACH COUNTY THROUGH 5 PM EDT.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL
UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jun 12, 4:04 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT TUE JUN 12 2007

FLZ066-070-122030-
HENDRY FL-INLAND COLLIER COUNTY FL-
404 PM EDT TUE JUN 12 2007

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF HENDRY CORRECTIONAL I/A/P...OR 11
MILES SOUTHEAST OF IMMOKALEE...MOVING SOUTHEAST AT 15 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

70/DD
Special weather statement, Jun 12, 4:24 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE JUN 12 2007

FLZ072-172-122130-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
424 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORM OVER CENTRAL METRO BROWARD COUNTY...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAUDERDALE LAKES...OR NEAR FORT LAUDERDALE.
THIS STORM WAS MOVING SLOWLY TO THE SOUTHEAST...AND WILL AFFECT FORT
LAUDERDALE...OAKLAND PARK...AND PORT EVERGLADES.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO
DIME SIZE...HEAVY RAINFALL AND AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, Jun 12, 4:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT TUE JUN 12 2007

FLZ067-068-122145-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
450 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS APPROACHING NORTH CENTRAL PALM BEACH COUNTY...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A CLUSTER OF STRONG THUNDERSTORMS NEAR INDIANTOWN IN CENTRAL MARTIN
COUNTY MOVING SOUTH TO SOUTHEAST AT 20 MPH. THESE STORMS WILL MOVE INTO
NORTH CENTRAL PALM BEACH COUNTY DURING THE NEXT HOUR. SOME LOCATIONS THAT
COULD BE AFFECTED ARE STATE ROAD 710...CALOOSA...THE ACREAGE...AND LION
COUNTY SAFARI.

THE MAIN IMPACT WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO
DIME SIZE...HEAVY RAINFALL AND AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Local storm report, Jun 12, 5:11 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             PALM BEACH GARDENS      26.83N 80.10W
06/12/2007  E0.88 INCH       PALM BEACH         FL   PUBLIC

0350 PM     HAIL             3 WNW CORAL GABLES      25.75N 80.32W
06/12/2007  E0.88 INCH       MIAMI-DADE         FL   PUBLIC

            HALF INCH TO NICKEL SIZE HAIL REPORTED ALONG PALMETTO
            EXPRESSWAY BETWEEN TAMIAMI TRAIL AND BIRD ROAD.

0359 PM     TSTM WND GST     3 SW KENDALL            25.65N 80.36W
06/12/2007  E60.00 MPH       MIAMI-DADE         FL   AMATEUR RADIO

            REPORTED IN THE FALLS AREA AT SW 102 AVE AND SW 128 ST.
            SMALL TABEBUIA TREE BLOWN DOWN.

&&

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:10 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry25 min
Jun 12, 3:09 PM EDTMarine Weather StatementMFL66 min
Jun 12, 3:30 PM EDTSpecial Marine WarningMFL60 min
Jun 12, 3:38 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 12, 3:55 PM EDTSpecial Marine WarningMFL2 hr
Jun 12, 4:17 PM EDTSpecial Marine WarningMFL88 min
Jun 12, 4:17 PM EDTSpecial Marine WarningMFL58 min
Jun 12, 4:28 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
Jun 12, 5:03 PM EDTSevere Thunderstorm WarningMFLPalm Beach57 min
Jun 12, 5:09 PM EDTMarine Weather StatementMFL36 min
Jun 12, 5:11 PM EDTSpecial Marine WarningMFL2 hr
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningMFLMonroe53 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningMFLPalm Beach35 min
Jun 12, 6:46 PM EDTMarine Weather StatementMFL59 min
Jun 12, 7:24 PM EDTSevere Thunderstorm WarningMFLCollier39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.